# SDR AWXA200301107

- Difficulty date: September 22, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: D5453003420200
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-07 CHECK A .25 INCH CRACK WAS FOUND ON NR 1 ENGINE PYLON AFT FIXED FAIRING RIB 13.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE PYLON AFT FIXED FAIRING RIB IAW A320 SRM 51-42-11 PG 21-22 FIG 8, AND SRM 51-42-11 PG 7-12 FIG 2 & 3.
